# SDR RAIA00209239

- Difficulty date: August 19, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 8,191 hours, 7,327 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059104C
- Part serial: 529
- Condition: Seized
- Part time: 4,558 hours, 4,368 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5288-PIT - RIGHT ENGINE WILL NOT START, NO ROTATION. MAINTENANCE REMOVED AND REPLACED THE #2 AIR TURBINE STARTER, OPS CK OK.
